Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Swelling in hand, painful. Had angioplasty done. Is it related to the procedure?

My father had his angioplast done 5 days ago. Since yesterday he has slight swelling in the right hand and is complaining of mild pain too in his right hand and near right shoulder .Though the stent was inserted from the groin area, but the doctor initially tried to do the cath from right wrist . Because he had unbearable pain , the doc stopped the procedure from hand and went with the groin.Is this pain in hand related to the procedure bruisal or something related to heart.
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Thanks for your question

Doing cardiac catheterization from radial artery is difficult and need more expertise because the radial artery undergoes spasm and manipulation of the catheter is difficult.

It is not uncommon to have pain in hand after the procedure however, the possibility of pain I. Hands due to any other unrelated issue depends upon circumstances.

You should discuss the possibilities with your doctor
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor